Quitting Oxycodone with Loperamide- My story begins... - Part 80

By Jungledog · Nov 19, 2014 · ·
  1. With adrenals exercise is perceived as just additional stress. This results in more cortisol release. The more you push the more cortisol is pushed out. I was down almost 10 pounds and then suddenly started waking at 2 am and gained weight like overnight. I do not want this hell. That was my cue to just slow it up. I plan to discuss the possibility of suboxone at my next visit. Might be right long term choice for me and wean down May and jump June when I have far fewer commitments.

    JD

    Jungledog added 11 Minutes and 37 Seconds later...

    There is a good book called Revive by Richard Lipman MD on adrenal fatigue. I used herbs, acupuncture, massage, food, rest, dhea supplements, tons of restorative yoga and prayed. I really honestly thought I might die. Was awful. The herbs are called adaptogens.

    Well, just finished my bedtime yoga and took my valerian. Talk to you tomorrow. Hugs, JD

Comments

  1. Hydroxyout
    Hey JD! Hon I'm so sorry that you're having all these "obstacles" placed daily in front of you but I'm glad to see you're still knocking them down and moving forward. I know that the end of any taper is extremely unpleasant and that's why I couldn't hold myself on .25 or .125 Mgs of suboxone for as long as I was planning to. At that point it wasn't even making a difference or helping ease the symptoms so I just said fuck it.

    You know your body and your mind best so I cannot tell you what to do but maybe people are correct in suggesting a jump sooner rather than later. This just seems like it's really bringing you down and my heart aches reading about your suffering. I wish you could just take one week or so off of work and just detox fully but I know that may not be an option. I got lucky with the timeline of my office being closed for that one week.

    I wish you all the strength and patience in the world. I know you're close and I know you'll get there soon. I almost wish I was there to help you somehow :(

    Love you hon, keep fighting.
  2. Golddust Woman
    Dear JD,
    I am so so sorry you are having such a horrible time. There could be so many different reasons for this as you know.

    1. Loperamide appears to have a long half-life.
    2. You took a hydrocodone (but I don't really think that is what caused this).
    3. You are trying to taper the Kratom too quickly.
    4. You are under tremendous stress.
    5. You are perimenopausal.
    6. You are suffering adrenal fatigue as a result of all of the above.

    Just stop and stabilize on the kratom and give yourself some physical rest, as well as mental rest. You need to relax and take a break. You have been pushing yourself so hard and you really did come off the loperamide fast.

    I may be giving bad advice, but I know you know how much you can handle. I just think something has got to give. You lead a very busy life and have so many responsibilities. I don't know how you have handled it all this long.

    Please stop pushing your self so hard. You can do this, you have already proven it. Like I posted before, be kind to yourself and know you are in my prayers right now at 12:21 am. Yes, I am not sleeping well again. But I don't have 2 jobs to go to or a young child. You are trying to juggle to many things and I know your children, your husband and your career are all very important to you, but if you expect to succeed at this, you are going to have to also take care of yourself. Let's face it nobody can be Superwoman all of the time. I do know withdrawal is HARD. Your health and happiness is the most important and you are right to stabilize and think about what is best for you now and in the future.

    I hope I did not offend you. I can tell by what you wrote you are extremely stressed and I am worried about you that's all. OK enough of my jabbering. I hope tomorrow brings a much better day. Love sent your way. GDW
To make a comment simply sign up and become a member!